# SDR ASAA2015102713609

- Difficulty date: October 27, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 53,881 hours, 24,465 cycles
- Engine: Ge CFM567B24
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BS 344-360, LBL 12 CRACKED.  ACFT GROUNDED.  R & R FLOOR SUPPORT IAW DWG 141A5400, REV AND SRM 51-40-02.
